
Please read the “Precautions for Use” carefully before using this product. If you have any allergies, make sure to consult a pharmacist or registered distributor.
Dextromethorphan hydrobromide hydrate (48 mg)*
Relieves coughing
Non-narcotic antitussive ingredients Relieves a discomforting cough by acting on the cough center
Bromhexine hydrochloride (12 mg)*
Clears phlegm
Increases mucus secretion from the respiratory tract mucous membrane, improves phlegm clearance, and facilitates the discharge of phlegm
Salicylamide (648 mg)*
Acetaminophen (360 mg)
Relieves headaches and sore throat, and lowers fever
Salicylamide is said to cause fewer gastrointestinal disorders than aspirin. Acetaminophen is said to be as powerful as aspirin in its antipyretic and analgesic effects, while causing fewer gastrointestinal disorders. Analgesic effect is enhanced and toxicity is antagonistically weakened by blending these two ingredients in an appropriate ratio.
Promethazine methylenedisalicylate (32.4 mg)*
Relieves a runny nose,
nasal congestion and sneezing
The product has antihistamine and anticholinergic effects.
Anhydrous caffeine (144 mg)*
Helps the function of reducing pain
Helps the function of analgesics to relieve headaches
Contains lactose hydrate, corn starch, croscarmellose sodium, hydroxypropylcellulose, light anhydrous silicic acid, and magnesium stearate as additives
* In adult daily dose (six tablets)


